# SDR DALA2016111108688

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 38,861 hours, 19,997 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SYSTEM HAS NASTY SMELL. PAX COMPLAINED OF THE STENCH, FOUND APU LEAKING, REPLACED APU STARTER PACKING AND CABIN RECIRCULATION FILTERS.
